# SDR UIEA2018061001092

- Difficulty date: June 10, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 88,323 hours, 16,437 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R FWD WINDOW EICAS AFTER LANDING. PERFORMED GROUND TEST OF THE WINDOW SYSTEM, NO DEFECTS NOTED. NO EICAS MSG SHOWING IAW AMM 30-41-00. ACFT OK FOR SERVICES.
